Piotr Biler
Piotr Biler
Instytut Matematyczny, Uniwersytet Wrocławski
Verified email at math.uni.wroc.pl
Title
Cited by
Cited by
Year
Local and global solvability of some parabolic systems modelling chemotaxis
P Biler
Advances in Mathematical Sciences and Applications 8, 715-743, 1998
3201998
Fractal burgers equations
P Biler, T Funaki, WA Woyczynski
Journal of differential equations 148 (1), 9-46, 1998
2531998
The Debye system: existence and large time behavior of solutions
P Biler, W Hebisch, T Nadzieja
Nonlinear Analysis: Theory, Methods & Applications 23 (9), 1189-1209, 1994
2441994
Existence and nonexistence of solutions for a model of gravitational interaction of particles, I
P Biler, T Nadzieja
Colloquium Mathematicae 66 (2), 319-334, 1993
1661993
Long time behavior of solutions to Nernst-Planck and Debye-Hückel drift-diffusion systems
P Biler, J Dolbeault
Annales Henri Poincaré 1 (3), 461-472, 2000
1432000
Global solutions to some parabolic-elliptic systems of chemotaxis
P Biler
Advances in Mathematical Sciences and Applications 9, 347-359, 1999
1371999
Critical nonlinearity exponent and self-similar asymptotics for Lévy conservation laws
P Biler, G Karch, WA Woyczyński
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 18 (5), 613-637, 2001
1272001
Existence and nonexistence of solutions for a model of gravitational interaction of particles, III
P Biler
Colloquium mathematicae 68 (2), 229-239, 1995
1241995
The 8π‐problem for radially symmetric solutions of a chemotaxis model in the plane
P Biler, G Karch, P Laurençot, T Nadzieja
Mathematical methods in the applied sciences 29 (13), 1563-1583, 2006
1222006
Existence and nonexistence of solutions for a model of gravitational interaction of particles, II
P Biler, D Hilhorst, T Nadzieja
Colloquium Mathematicum 67, 297-308, 1994
1041994
Global and exploding solutions for nonlocal quadratic evolution problems
P Biler, WA Woyczynski
SIAM Journal on Applied Mathematics 59 (3), 845-869, 1998
971998
Nonlinear diffusion of dislocation density and self-similar solutions
P Biler, G Karch, R Monneau
arXiv preprint arXiv:0812.4979, 2008
952008
Large mass self-similar solutions of the parabolic–parabolic Keller–Segel model of chemotaxis
P Biler, L Corrias, J Dolbeault
Journal of mathematical biology 63 (1), 1-32, 2011
92*2011
Asymptotic behaviour in time of solutions to some equations generalizing the Korteweg-de Vries-Burges equation
P Biler
Bulletin of the Polish academy of sciences. Mathematics 32 (5-6), 275-282, 1984
891984
The Cauchy problem and self-similar solutions for a nonlinear parabolic equation
P Biler
Studia Mathematica 114, 181-205, 1995
811995
Blowup of solutions to generalized Keller–Segel model
P Biler, G Karch
Journal of Evolution equations 10 (2), 247-262, 2010
782010
Remark on the decay for damped string and beam equations
P Biler
Nonlinear Analysis: Theory, Methods & Applications 10 (9), 839-842, 1986
781986
Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions
P Biler
Differential and Integral Equations 5 (4), 891-901, 1992
741992
Asymptotics for conservation laws involving Lévy diffusion generators
P Biler, G Karch, WA Woyczyński
Studia Mathematica 148, 171-192, 2001
732001
Asymptotics for multifractal conservation laws
P Biler
Studia Mathematica 135, 231-252, 1999
711999
The system can't perform the operation now. Try again later.
Articles 1–20